# SDR DALA2022071804958

- Difficulty date: June 26, 2018
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 SMALL DENT OR BLEND ON R/H FUSELAGE AT STA. 454, 3" ABOVE STR. CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS AND THE DENT ON RH FUSELAGE STA 454. 3IN ABOVE STGR 11RH WAS REPAIRED PER PRI 600295-14 REV. 2 AND ER/A 600295-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (0619515)
